# SDR SWIA200922060

- Difficulty date: July 19, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 18,067 hours, 15,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE.  (FLT 6699)  ADJUSTED MAIN CABIN DOOR UPPER OVER CENTER CAM.
